# SDR YENA2025010600016

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 3,136 hours, 576 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 71103A010101
- Part serial: 7110302442
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#133, BOS-SFO. (ETOPS) 'CLASS II TEMP CTRL 1 ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 4) FAULT(S) INDICATED BY TEMP CTL 1 (2) ); REMOVED AND REPLACED AIR CONDITIONING SYS CONTROLLER #1 AS PER AMM 21-31-34, OPS TEST GOOD, MDDR CLEARED, MX-4 UPDATED, AND PLACARD REMOVED
